A Trudinger type inequality for maps into a Riemannian manifold
Moser, R., 2009. A Trudinger type inequality for maps into a Riemannian manifold. Annals of Global Analysis and Geometry, 35 (1), pp. 83-90.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)
The tension field of a map into a Riemannian manifold is the equivalent to the Laplacian of a function. However in contrast to the latter, the tension field is given by a nonlinear differential operator. Nevertheless, it permits an extension of a well-known Trudinger inequality that involves an Orlicz space for a function with exponential growth.
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)